# SDR SWIA202158074

- Difficulty date: April 2, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND STRUCTURE REINFORCING ANGLE HAS SEVERAL AREAS OF CORROSION AT FS379.00 FROM STRG25R TO STRG20R     (C-CHECK RO 5/3/2021)    REMOVED AND INSTALLED NEW FS379 REINFORCING ANGLE BETWEEN STRG 25R AND 20R REF CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG SH670-32050 REV J. COMPLIED WITH 51-900-1002-SKY. COMPLETED FORM M-337. SEE CONTINUATION CARD FOR DETAILS.
